# SDR FDEA200908042891

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE INTERIOR COMPARTMENT NR 16 INBD SLAT TRACK SUPPORT RIB FOUND CRACKED.  RT WING L/E INTERIOR COMPARTMENT NR 16 INBD SLAT TRACK SUPPORT RIB REMOVED AND REPLACED IAW SRM 51-31-01 REV 41.   NEW RIB SUPPORT FABRICATED IAW DWG ARB2850 REV G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 107.
